MAUDE Adverse Event Report: WILLOW INNOVATIONS, INC. WILLOW WEARABLE BREAST PUMP; POWERED BREAST PUMP

WILLOW INNOVATIONS, INC. WILLOW WEARABLE BREAST PUMP; POWERED BREAST PUMP
Model Number PDW29
Medical Device Problem Codes Fluid/Blood Leak (1250); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Abscess (1690)
Date of Event 01/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer reported development of an areolar abscess.Customer was treated with unknown medications.It is unclear if the abscess occurred before or after her use of willow which was received (b)(6) 2022.Visual inspection on the pump found fluid ingress with fluid residue on the flex circuit board of the pump which has the potential to cause functional issues.However, vacuum profile testing of the returned pump found the pump functioning as intended.The vacuum profile of the pump is within specifications, and pumping simulation was also performed with no issues found.Additionally, a manufacturing review was conducted on the device history record and no nonconformances were noted in the production of this device.Based on the information provided, it cannot be definitively concluded that the willow wearable breast pump caused or contributed to the incidence of abscess.
 
Event or Problem Description
On (b)(6) 2022, customer reported to willow customer care that she developed an abscess on her areola (date of occurrence is after (b)(6) 2022).It is unclear whether or not she was using her willow pump during the time the abscess developed.As of (b)(6)2022, customer's abscess had not fully healed.

Brand Name
WILLOW WEARABLE BREAST PUMP
Common Device Name
POWERED BREAST PUMP
Manufacturer (Section D)
WILLOW INNOVATIONS, INC.
1975 w. el camino real
suite 306
mountian view CA 94040
Manufacturer Contact
nelson lam
1975 w. el camino real
suite 306
mountain view, CA 94040
9259898681
MDR Report Key13831689
Report Number3012759464-2022-00003
Device Sequence Number16391417
Product Code HGX
UDI-Device Identifier00858298006293
UDI-Public(01)00858298006293(11)220112
Combination Product (Y/N)N
PMA/510(K) Number
K191577
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberPDW29
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2022
Initial Report FDA Received Date03/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient SexFemale